Jan 11, 2009
Okay, it's darn near 2:30 am and I'm awake! Don't get me wrong, I was asleep and it wasn't that hard to get to sleep. It's now that I'm having w/d symptoms and I am fighting hard not to give in to what my body is telling me to do. It's screaming for me to just take part of a Tramadol. I'm NOT doing it! I know I can get through this, it's just going to take a bit of time. I can actually say that it's NOT pain that is driving me crazy. It's the restless body feeling, itchy skin and stomach issues I'm having. Before I went to bed I was dealing with some abdominal issues. When I would stand up my stomach felt like I had done a million sit ups. It's is the strangest sensation to feel something like this and to know I haven't been doing much of anything for the past 4 days.
So here I am with my laptop trying to wait these symptoms out. I just want to go back to bed and not be moving every two seconds. My husband is a pretty deep sleeper, so that is good, but I am waking myself up in my sleep because I'm moving all over. The hot flashes are enough to make me scream too. Once minute I'm cold and then the next I'm hot. So I try to uncover and get comfortable and then in a minute I'm freezing! How long must I do this?
Another symptom that I've heard a few people talk about is the sneezing for no reason. I find that I do it when my w/d symptoms are at their worst. So if I'm having my skin crawling and I get up to move, I sneeze. It's very strange. All I can say again is that I want to just sleep!
I'm trying to think really positive here, but I'm so restless. One minute I'm falling alseep and then the next the stupid burning, itching and restless ness comes back and I know there is no way I'm going to get back to sleep. So I guess I'm just going to ramble on here until it passes. I hope that it's soon!
I never thought in a million years that these evil little pills would have made me lose myself so much. Earlier yesterday I felt like a veil was being lifted and I looked at myself in the mirror and realized for the fist time in several years that I have let these pill ruin me. I am no longer a beautiful person! Inside or out because of what it has done. Before this I was pretty active and tried to control my weight as best as I could. Over the past two years of this journey, I have gained 60 or more pounds and some how justified it by my pain. When all along the pain has been my own fault for taking these damn pills! I'm trying not to beat myself up, but I am mad now at what it has cost me. I can only pray that as I get further and further off of these stupid things that I will some how find the strength to lose this weight and to regain my confidence. On these pills I have been VERY anti social. I don't like to leave my house and I avoid the things I used to love to do.
I WANT MY LIFE BACK!